Name | 9 | ||
Journal | Eurasian Journal of Mathematical Theory and Computer Sciences | ||
Volume Number | 4 | ||
Published At | 01/10/2024 | ||
Pages | 14 | ||
Issue Number | 9 | ||
Total number | |||
File |
The full name of the article | Language | Pages | View count | Read count |
---|---|---|---|---|
ÍSSÍ CINKLEW PROCESSINDE JÚZEGE KELETUǴÍN MASHQALALAR Eurasian Journal of Mathematical Theory and Computer Sciences |
Qoraqalpoq | 7-10 | 124 | 124 |
Eurasian Journal of Mathematical Theory and Computer Sciences |
Qoraqalpoq | 11-14 | 80 | 80 |